Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 14, Issue 4 (Jul 2006)

Issues

Wave field continuation with multiple coverage systems

G. M. Tsibulchik
  • Institute of Computational Mathematics and Mathematical Geophysics, Acad. Lavrent'ev prosp., 6, Novosibirsk, 630090, Russia. E-mail:

The inverse problem of wave scattering for a system of data collected at the observation surface with multiple coverage of sources and receivers is considered. It is shown that this redundant data system is equivalent to the configuration studied previously, in which the receiver point coincides with the source point: in both cases the wave field continuation back in time reduces the scattering problem considered in a linearized approximation to the Cauchy problem (that with instantaneously actuated secondary field sources represented by sought-for inhomogeneities) in the reference medium with a "half" value of wave velocity.

About the article

Published Online:

Published in Print: 2006-07-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406777571030. Export Citation

Comments (0)

Please log in or register to comment.
Log in